# SDR ASAA9810033

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, ONE EMERGENCY EXIT FLOOR TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 18.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
